Pages

Friday, April 02, 2010

Encounter with Blur-blur Sotongs ...

I was fuming mad on Wednesday after the Nephro Clinic in Hospital Selayang.

The fact that I am still aching from my bathroom slip, and that my body is imbued with super-prednisolone, I am now very sensitive and easily agitated. I am no monster though, I am polite most of the time BUT I am no FOOL too.

Let the story begins ...

On Wednesday, I went to the Nephro Clinic to review my blood work after my 1st IV Cyclo. The young MO looked at my result, my blood counts are okay (although I noticed that my WBC has escalated to record high number - 14! I am usually borderline 3-4!), proteinuria still.

She then gave me a date for my next IV-Cyclo.

I then approached her very nicely and said, "I have been having frequent leg cramps lately." She looked at me in a way so blur, so so blur that I was so agitated. She then replied, "Leg cramps? No, it is not kidney or the cyclo"

HUH?

Me : Is there something I can do about it? Some meds? I've been having frequent cramps even when I drive. Some meds I can take perhaps?

Blur : Er... rub some oil .. (hey, my dad could have said that too!)

Me : There's nothing you can help?

Blur : It is not kidney or cyclo (huh!!!!!!!! she repeated it again!)

Before I walked out, I said to her, "So, I am suppose to go home and endure the cramps -correct? Nothing you can do?"

She looked at me so blankly that I just couldn't let it go!!

In the end, I made an official complaint!

6 comments:

Old Kitty said...

Hi

Oh dear! What an awful experience for you! You obviously need some pain relief to help you.

I don't understand why that medic so unhelpful?

I hope your complaint is being acted upon. It's not right to have sent you away while you were obviously still unwell and in pain!

Good luck!
x
p.s. the software is still running!! LOL! It's so powerful though.. I think I set the password count to 1-15! LOL!
Take care and THANK YOU!!
xx

Chandrika Shubham said...

Hope u are feeling better now.

Blackie007 said...

that is so stupid and unhelpful. she should check your urine test results (I'm sure it is available in their system since everything is online), or if the urine result didn't show any helpful info, then suggest you take another urine test. the result can be obtained on the spot. then she could prescribe the necessary meds for you, for whatever was causing your cramps. Aiyoh! So blur!

hope the hospital act on your complaint.

The Chair Speaks said...

Maybe the young MO who attended to you may not have sufficient experience to see the whole and overall view and thus could not give you any advice.

Please eat well.

lupie said...

Old Kitty - LOL! Getting adventurouse with the software eh?! Hope it works, good luck with getting the password!

Chandrika - thanks, I do feel better now :)

Blackie - the fact that she didn't even bother to look further at my test results really got my blood to a boiling point. If she would have just showed a little concern, like say, ask when did it started I wouldn't have complained!

You'd be amaze at the explanation that I received after the complaint! An admin lady came back to me and said that yes, leg cramp is a possible side effect of cyclo that will go off eventually BUT .... did I say that my leg cramp started after the IV-cylo???????? They didn't even bother to get the facts right!

Kerusi - I've seen and ignored (mean, forget about it, don't complain) way too many blur MOs. If these MOs are not trained properly, MOH will definitely have a long list of negligence suits!! One time I asked a MO if it is okay for me to go to GP for a Hepatitis B vaccination, he simply answered, he don't know!!

Blackie007 said...

All I can say is, we have dumb-dumbs who only know how to go by the book....anything else that requires a brain to look and think...did I say think? No, forget it. It's not in their vocabulary. The problem is they are just too lazy to think, to figure out what the problem is.

anyway, how's the cramp now? is it getting better?